MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivery system was difficult to remove and broke.During the lower extremity stenting procedure, a stent was successfully deployed in the distal superficial femoral artery (sfa).A 7x150x130 innova stent was then placed in the left proximal sfa successfully.When they were removing the delivery system from the patient, they noticed that the delivery system was tight on the wire.They continued to pull on the device and the catheter broke, but stayed on the wire.Everything was successfully removed from the patient.There were no patient complications and the patient was fine.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8417085
Report Number2134265-2019-02380
Device Sequence Number19191602
Product Code NIP
UDI-Device Identifier08714729874133
UDI-Public08714729874133
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Model Number26926
Device Catalogue Number26926
Device Lot Number23032117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/13/2019
Patient Sequence Number1